# SDR YENA2021113000810

- Difficulty date: November 19, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 364
- Aircraft time: 30,441 hours, 20,168 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floor Support
- Condition: Corroded
- Location: Fwd Lav
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INITIAL INSPECTION CPCP: CORROSION ON FLOOR SUPPORT FR 16 Y=-1150 MM APROX. W1 AREA (UNDER FWD. LAV.) ; SUMMARY: CORROSION ON FLOOR SUPPORT FR 16 Y=-1150MM W1 AREA (UNDER FWD LAV.) WAS REMOVED AND EVALUATED. FOUND TO BE OUT OF LIMITS PER EMB-190 SRM 51-12-01;SRM51-10-03; 51-75-16. FLOOR SUPPORT WAS REPLACED PER EMB  190 SRM 51-43-03. REF. TOMEX WO 1708 NRC 00373 & JETBLUE NR 0021 FOR PERTINENT DETAILS.   LOG SIGN TOMAX REPAIR STATION 4TOY762C RII INSP 236812
